DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/8840

Title: Best proximity pair theorems
Authors: BASHA, SS
VEERAMANI, P
PAI, DV
Keywords: fixed-points
approximations
Issue Date: 2001
Publisher: INDIAN NAT SCI ACAD
Citation: INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, 32(8), 1237-1246
Abstract: Let A be a non-empty approximately p-compact convex subset and B be a non-empty closed convex subset of a Hausdorff locally convex topological vector space E will a continuous semi-norm p. Given a Kakutani factorizable multifunction T: A --> 2(B) and a single valued function g: A --> A, best proximity pair theorems furnishing the sufficient conditions for the existence of an element x(0) is an element of A such that d(p) (gx(0), Tx(0)) = d(p) (A, B), are proved. Indeed, a generalization of Ky Fan's fixed point theorem for multifunctions is a consequence of a best proximity pair theorem. Also, a stochastic analogue of a best proximity pair theorem is proved.
URI: http://dspace.library.iitb.ac.in/xmlui/handle/10054/8840
http://hdl.handle.net/10054/8840
ISSN: 0019-5588
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback